# SDR SWIA202056342

- Difficulty date: December 19, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL CORRODED BETWEEN FS 409+112 AND FS 439 AT STGR 15R (C-CHECK) RO 2/17/2021.  TECH REMOVED AND INSTALLED RT SIDE SEAT RAIL FROM FS 409+112 TO FS439 AT STGR 15R IAW AMM 53-01-11-400-802, REFER TO CAMP NR 22050271 FOR FABRICATION.
